# SDR DALA2024050204867

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 9,434 hours, 4,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING SLIDE COULD NOT BE PINNED. SLIDE BLOWN MANUALLY. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0002:2563-4002/001 00006 DEPLOYED AND REPLACED SLIDE REF AMDS 2561-9005. (LP# 0320144)
